# SDR UALA2010052401777

- Difficulty date: May 23, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 48,228 hours, 5,842 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR94111
- Condition: Faulty
- Location: Lavatory Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL IN LAV. LAVATORY MIRROR LIGHT INOP AT MID CBN RT AFT LAV 114. REMOVED COVER AND LIGHT BULBS PER SAM. COVER IS BROKEN. BALLAST DISCONNECTED. REPLACED BALLAST & COVER, OPS CHK OKAY.
